Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2013, Special Issue (2012), Article ID 527183, 5 pages.

New Optimality Conditions for a Nondifferentiable Fractional Semipreinvex Programming Problem

Yi-Chou Chen and Wei-Shih Du

Full-text: Open access

Abstract

We study a nondifferentiable fractional programming problem as follows: ( P ) min x K f ( x ) / g ( x ) subject to x K X ,    h i ( x ) 0 ,    i = 1,2 , , m , where K is a semiconnected subset in a locally convex topological vector space X , f : K , g : K + and h i : K , i = 1,2 , , m . If f , - g , and h i , i = 1,2 , , m , are arc-directionally differentiable, semipreinvex maps with respect to a continuous map γ : [ 0,1 ] K X satisfying γ ( 0 ) = 0 and γ ( 0 + ) K , then the necessary and sufficient conditions for optimality of ( P ) are established.

Article information

Source
J. Appl. Math., Volume 2013, Special Issue (2012), Article ID 527183, 5 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807661

Digital Object Identifier
doi:10.1155/2013/527183

Mathematical Reviews number (MathSciNet)
MR3032201

Zentralblatt MATH identifier
1266.90146

Citation

Chen, Yi-Chou; Du, Wei-Shih. New Optimality Conditions for a Nondifferentiable Fractional Semipreinvex Programming Problem. J. Appl. Math. 2013, Special Issue (2012), Article ID 527183, 5 pages. doi:10.1155/2013/527183. https://projecteuclid.org/euclid.jam/1394807661


Export citation

References

  • B. D. Craven, “Invex functions and constrained local minima,” Bulletin of the Australian Mathematical Society, vol. 24, no. 3, pp. 357–366, 1981.
  • B. D. Craven and B. M. Glover, “Invex functions and duality,” Australian Mathematical Society, vol. 39, no. 1, pp. 1–20, 1985.
  • F. H. Clarke, Optimization and Nonsmooth Analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, NY, USA, 1983.
  • F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 2nd edition, 1983.
  • H. Dietrich, “On the convexification procedure for nonconvex and nonsmooth infinite-dimensional optimization problems,” Journal of Mathematical Analysis and Applications, vol. 161, no. 1, pp. 28–34, 1991.
  • H.-C. Lai, “Optimality conditions for semi-preinvex programming,” Taiwanese Journal of Mathematics, vol. 1, no. 4, pp. 389–404, 1997.
  • H. C. Lai and C. P. Ho, “Duality theorem of nondifferentiable convex multiobjective programming,” Journal of Optimization Theory and Applications, vol. 50, no. 3, pp. 407–420, 1986.
  • H.-C. Lai and L.-J. Lin, “Moreau-Rockafellar type theorem for convex set functions,” Journal of Mathematical Analysis and Applications, vol. 132, no. 2, pp. 558–571, 1988.
  • H. C. Lai and P. Szilágyi, “Alternative theorems and saddlepoint results for convex programming problems of set functions with values in ordered vector spaces,” Acta Mathematica Hungarica, vol. 63, no. 3, pp. 231–241, 1994.
  • H. C. Lai and J. C. Liu, “Minimax fractional programming involving generalised invex functions,” The ANZIAM Journal, vol. 44, no. 3, pp. 339–354, 2003.
  • J.-C. Chen and H.-C. Lai, “Fractional programming for variational problem with $F,\rho ,\theta $-invexity,” Journal of Nonlinear and Convex Analysis, vol. 4, no. 1, pp. 25–41, 2003.
  • J. C. Liu, “Optimality and duality for generalized fractional programming involving nonsmooth ($F,\rho $)-convex functions,” Computers and Mathematics with Applications, vol. 42, pp. 437–446, 1990.
  • M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981.
  • M. A. Hanson and B. Mond, “Necessary and sufficient conditions in constrained optimization,” Mathematical Programming, vol. 37, no. 1, pp. 51–58, 1987.
  • S. K. Mishra and G. Giorgi, Invexity and Optimization, vol. 88 of Nonconvex Optimization and Its Applications, Springer, Berlin, Germnay, 2008.
  • S. K. Mishra, S. Wang, and K. K. Lai, V-Invex Functions and Vector Optimization, vol. 14 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2008.
  • S. K. Mishra, S.-Y. Wang, and K. K. Lai, Generalized Convexity and Vector Optimization, vol. 90 of Nonconvex Optimization and Its Applications, Springer, Berlin, Germnay, 2009.
  • S. K. Mishra and V. Laha, “On approximately star-shaped functions and approximate vector variational inequalities,” Journal of Optimization Theory and Applications. In press.
  • S. K. Mishra and V. Laha, “On V-r-invexity and vector variational Inequalities,” Filomat, vol. 26, no. 5, pp. 1065–1073, 2012.
  • S. K. Mishra and B. B. Upadhyay, “Nonsmooth minimax fractional programming involving $\eta $-pseudolinear functions,” Optimization. In press.
  • S. K. Mishra and M. Jaiswal, “Optimality conditions and duality for nondifferentiable multiobjective semi-infinite programming,” Vietnam Journal of Mathematics, vol. 40, pp. 331–343, 2012.
  • N. G. Rueda and M. A. Hanson, “Optimality criteria in mathematical programming involving generalized invexity,” Journal of Mathematical Analysis and Applications, vol. 130, no. 2, pp. 375–385, 1988.
  • T. W. Reiland, “Nonsmooth invexity,” Bulletin of the Australian Mathematical Society, vol. 12, pp. 437–446, 1990.
  • T. Weir, “Programming with semilocally convex functions,” Journal of Mathematical Analysis and Applications, vol. 168, no. 1, pp. 1–12, 1992.
  • T. Weir and V. Jeyakumar, “A class of nonconvex functions and mathematical programming,” Bulletin of the Australian Mathematical Society, vol. 38, no. 2, pp. 177–189, 1988.
  • T. Antczak, “(p, r)-invex sets and functions,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 355–379, 2001.
  • Y. L. Ye, “\emphD-invexity and optimality conditions,” Journal of Mathematical Analysis and Applications, vol. 162, no. 1, pp. 242–249, 1991.